# SDR SWIA201641989

- Difficulty date: March 3, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 18,743 hours, 10,810 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH67031875951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL FLOOR ATTACH ANGLE HAS CORROSION ON CABIN SIDE BS FS 319 - 349.  C-CHECK.   INSTALLED NEW LOWER SILL FLOOR ATTACH ANGLE, IAW SRM.
